Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011, Article ID 970978, 22 pages
http://dx.doi.org/10.1155/2011/970978
Research Article

𝐻 Estimation for a Class of Lipschitz Nonlinear Discrete-Time Systems with Time Delay

School of Control Science and Engineering, Shandong University, 17923 Jingshi Road, Jinan 250061, China

Received 27 December 2010; Accepted 18 May 2011

Academic Editor: Elena Braverman

Copyright © 2011 Huihong Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Huihong Zhao, Chenghui Zhang, Guangchen Wang, and Guojing Xing, “ Estimation for a Class of Lipschitz Nonlinear Discrete-Time Systems with Time Delay,” Abstract and Applied Analysis, vol. 2011, Article ID 970978, 22 pages, 2011. https://doi.org/10.1155/2011/970978.